MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number MXUE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Intraocular Pressure Increased (1937); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.
 
Event or Problem Description
It was reported that 9 hours after implantation of an intraocular lens (iol) into the left eye, the patient presented with decreased visual acuity, increased eye pressure (pre-op 14 mmhg, post-op 50 mmhg), corneal edema, 4+ cell and corneal folds (limbus to limbus).Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).The patient was treated with predisolone 1%, diclofenac, polymxin b sulfate and an injection of moxifloxacin, irrigation/aspiration and they added enoxaparin to bss.In the surgeon¿s opinion, the most likely cause of the event is tass.Patient outcome is unknown.
 
Additional Manufacturer Narrative
Updated g3, h2, h6, h11.The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21894628
Report Number0001313525-2025-00080
Device Sequence Number11645297
Product Code HQL
UDI-Device Identifier10757770531292
UDI-Public(01)10757770531292(17)270430(11)240504(10)3Q11531
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMXUE
Device Catalogue NumberMXUE1950
Device Lot Number3Q11531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS R1, TOTALVISC, BLIS X1, ALCON BSS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale